# SDR CALA2024041701115

- Difficulty date: April 16, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 93,117 hours, 20,463 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32411
- Condition: Damaged
- Location: Bs 333-350
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE FUSELAGE SKIN BETWEEN STA 333 TO STA 350 AND NEXT TO S23R WITH LIGHTNING STRIKE MARK. ACCOMPLISH PERMANENT REPAIR IAW B757-200 SRM 53-00-01-2R-28, REP AIR 28 FIG 202, NOSE FWD FUSELAGE SKIN, BETWEEN STA 333 TO STA S TA 350, AT S23R.
